Estimation of the solutions of Darboux–Protter problems for the
Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1099-1102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_5_a17,
author = {Khe Kan Cher},
title = {Estimation of the solutions of {Darboux{\textendash}Protter} problems for the},
journal = {Doklady Akademii Nauk},
pages = {1099--1102},
year = {1991},
volume = {318},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a17/}
}
Khe Kan Cher. Estimation of the solutions of Darboux–Protter problems for the. Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1099-1102. http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a17/